# SDR FDEA2020091124201

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340207
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP RT CENTER WING JOINT AT FR40 UPPER HOLE FOUND CRACKED SIGNAL.  NDT INSP RT CENTER WING JOINT AT FR40 UPPER HOLE FOUND CRACKED SIGNAL.  COMPLIED WITH EA: 6-5710-T0356266 P1. TITLE: WINGS-BASIC WING STRUCTURE-CRACK IN THE UPPER HOLE AT FR40 RHS CENTER WING JOINT.  THIS IS CAT B REPAIR. THRESHOLD: TH=IT=3260FC/7041FH, INTERVAL: TH=IT=3260FC/ 7041FH.  METHOD OF INSPECTION: AFTER FASTENER AND BUSHER REMOVAL, DO A ROTOTEST INSPECTION(NTM51-10-01).  MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
